# SDR 06FDEA1403

- Difficulty date: April 12, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A71251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON 48L BETWEEN STA 5-113 TO 1541 SPLICE CORRODED.  CENTER CARGO LONGERON 48L BETWEEN STA 5-113 TO 1541 CORRODED   SPLICE REMOVED AS PER SRM 51-33-01 VOL II.  NEW SPLICE FABRICATED AS PER DWG NR A5A7125-501.  NEW SPLICE INSTALLED AS PER SRM 51-33-01 VOL.II.
